# SDR DL76L030172

- Difficulty date: February 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 49,120 hours, 7,687 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS SMELLED AN ELECTRICAL ODOR NEAR ROW 21.  CHECKED OVERHEAD FOR LIGHT BALLASTS.  CHECKED MOVIE PROJECTOR CHECKED SEBS.  UNABLE TO SMELL ELECTRICAL ODOR.  OK FOR SERVICE.
